Research ArticleOpen accessPhrase in the titleOn Almost Periodic Solutions of Abstract Semilinear Fractional Inclusions with Weyl-Liouville Derivatives of Order γ ∈ (0, 1]Marko KostićJournal of Mathematics and Statistics, Vol. 13, Issue 3 · 26 Jul 2017 · 6,787 accessesView PDFCite
5 results for “Almost Periodic”
Set a search alertResearch ArticleOpen accessPhrase in the titleA New Approach of Almost Periodic Lumped Elements Circuits by an Iterative Method Using Auxiliary SourcesMohamed Karim Azizi, Lassaad Latrach, Nathalie Raveu et al.American Journal of Applied Sciences, Vol. 10, Issue 11 · 5 Oct 2013 · 6,919 accessesView PDFCite
Research ArticleOpen accessIn the abstractPROBABILISTIC PERIODIC REVIEW INVENTORYMODELUSING LAGRANGE TECHNIQUE AND FUZZY ADAPTIVE PARTICLE SWARM OPTIMIZATIONH. A. Fergany, N. A. El-Hefnawy, O. M. HollahJournal of Mathematics and Statistics, Vol. 10, Issue 3 · 11 Aug 2014 · 7,017 accessesView PDFCite
Research ArticleOpen accessIn the abstractHIT RATE MAXIMIZATION BY LOGICAL CACHE PARTITIONING IN A MULTI-CORE ENVIRONMENTS. Muthukumar, P. K. JawaharJournal of Computer Science, Vol. 10, Issue 3 · 29 Nov 2013 · 6,283 accessesView PDFCite
Research ArticleOpen accessAll words, across the recordDesign Analysis of An Electromagnetic Band Gap Microstrip AntennaM.S. Alam, M.T. Islam, N. MisranAmerican Journal of Applied Sciences, Vol. 8, Issue 12 · 27 Oct 2011 · 7,368 accessesView PDFCite